# SDR JBXA9900104

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Engine: Rroyce TAYMK65015
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM RDU ON FLT 859, CREW REPORTED BLEED NR 1 AND 2 AND APU BLEED FAULTS.  REMOVED AND REPLACED NR 2 HIGH PRESS BLEED VALVE IAW 36-11-00, OPS CHECK GOOD.  ALSO, PERFORMED FUNCTIONAL CHECK FLT, ALL OPS CHECKED GOOD.
